Rectificatif demandé par l'auteur
Annales de l'Institut Fourier, Tome 25 (1975) no. 3-4, p. 1 (Pages volantes)
@article{AIF_1975__25_3-4_0_0,
     author = {Dynkin, E. B.},
     title = {Rectificatif demand\'e par l'auteur},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {25},
     number = {3-4},
     year = {1975},
     pages = {1-1},
     doi = {10.5802/aif.597},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1975__25_3-4_0_0}
}
Dynkin, E. B. Rectificatif demandé par l'auteur. Annales de l'Institut Fourier, Tome 25 (1975) no. 3-4, p. 1. (Pages volantes) doi : 10.5802/aif.597. http://www.numdam.org/item/AIF_1975__25_3-4_0_0/

[1] M. Šur, On approximation of additive functionals of Markov processes. Uspehi Mat. Nauk, 29, 6 (1974), pp. 183-184. | MR 402950 | Zbl 0326.60092